# SDR YENA2023082200967

- Difficulty date: August 19, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N991JT
- Make and model: Airbus A321-231
- Aircraft serial: 07994
- Aircraft time: 22,980 hours, 4,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INOP EMERGENCY POWER SUPPLY UNIT EPSU 10WL AT FWD GALLEY AREA (UNIT FAULT); REF AEROMAN WO 2023 282/1 NR 2023-463823.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT EPSU 10WL AT FWD GALLEY AREA IAW AMM 33-51-38-000-001-A, AMM 33-51-38-400-001-A STEP 1 THRU 4.F. TOOL USED MILLIOHMETER PN:97F92003500000, SN: BL5027, DUE DATE: JUN-22-2024.'
